# SDR CA090506005

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL60064620
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO FAILED AND FOUND DEFECTIVE, SERVICABLE MAGNETO INSTALLED.
